# SDR QXEA2021092900456

- Difficulty date: September 29, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,027 hours, 25,743 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Part number: 47456046
- Condition: None
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FORWARD LAV SMOKE ALARM. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W Q400 FIM 26-12-11-810-801. AS A PRECAUTIONARY R+R SMOKE DETECTOR REF Q400 AMM 26-12-11-000-801, 26-12-11-400-802. OPS CHECK GOOD REF Q400 AMM 26-12-11-710-804. AIRCRAFT RETURNED TO SERVICE.
